# SDR FDEA201006142001

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A5237803920400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO DOOR INTERNAL FRAME AROUND FWD FASTENER HOLE 1 IN X 2 IN AND LOWER AFT FASTENER HOLE 1IN X 1IN REMOVED LEVEL 1 CORROSION. R & R BULK CARGO DOOR LOWER FWD EDGE SECTION PROFILE IAW SRM 51-40-21.
